# SDR SWIA2023053029

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 33,287 hours, 21,126 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

D: BRAKE OVHT ON CLIMB OUT. CAME ON TWICE, RAN QRH MESSAGE CLEARED THEN DECIDED TO RETURN TO DEN.C: MEL 32-46-1CCAT C DUE 06/08/2023**** DUE TO ODI EVENT****MANAGEMENT APPROVAL IS REQUIRED VIA MXC SUPERVISOR PRIOR TO RETURN TO SERVICE AFTER CLEARING THIS DEFERRAL. ****FLEET COORDINATION HAS CREATED AN MCI FOR FURTHER TROUBLESHOOTING (FLT 5918 FILED OPEN)MAY 29, 2023  STATION: DEN--CREW REPORTS #4 BRAKE SHOWING RED WITH AN INDICATION OF 03. PLACED #4 BTMS SENSOR ON DMI PER MEL 32-46-1C, MX ACTION C/W.
